Well here goes: I had a surgery on my right femur exactly a week ago. It was a reconstruction surgery due to problems with one of my leg-lengthening procedures, but that is beside the point. Since I have been home I can NEVER get comfortable because of my LEFT leg being restless. Now I have been injured from the previous surgery for the last 11 months and have been on Xodol (painkiller equal with Norcoe or Vikodin, sorry if misspelled). In the hospital the pain on my right was so bad that I had an epidural in my back and then I was switched to oral pain meds a few days before going home. The odd thing is that since I have been home, my pain in my right leg is fine and I dont need the Xodol, but my headaches from the epidural also compelled me to stay on plain Ibuprofin products. So I am unsure what is causeing the restless feeling, but it is making my go nuts. I am thinking it is the lack of Xodol because I think that I had this problem once before when I missed a dose or several, but I cannot remember fully. So what should I do? My headaches are almost gone and I am trying to stay back on Xodol just to see if the restlessness dies out and then I might know better. If it is how do I get off the Xodol when I want to? I have Tramadol (again spelling may be off) and it may be able to wean me down later on and then eventually step off of the Tramadol to some Tylenol or IB? I am really unsure and feel like I am ranting on and on, but I just want to give the most info I can.
PS:If you want further medical history I can give it. I.e. I am a diabetic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.